# SDR SWIA202055721

- Difficulty date: December 2, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 39,109 hours, 34,905 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT DOOR - FWD AND AFT HOOK FITTINGS HAVE CORRODED HDWR   (C-CHECK) RO 1/29/2021   REMOVED AND INSTALLED NEW AFT AND FWD  8 EA RETAINING HOOK FITTINGS BOLTS ON RH OVERWING EMERGENCY DOOR REF. CRJ200 SRM 51-41-02
